Previous |  Up |  Next

Article

Title: New class of boundary value problem for nonlinear fractional differential equations involving Erdélyi-Kober derivative (English)
Author: Arioua, Yacine
Author: Titraoui, Maria
Language: English
Journal: Communications in Mathematics
ISSN: 1804-1388
Volume: 27
Issue: 2
Year: 2019
Pages: 113-141
Summary lang: English
.
Category: math
.
Summary: In this paper, we introduce a new class of boundary value problem for nonlinear fractional differential equations involving the Erdélyi-Kober differential operator on an infinite interval. Existence and uniqueness results for a positive solution of the given problem are obtained by using the Banach contraction principle, the Leray-Schauder nonlinear alternative, and Guo-Krasnosel'skii fixed point theorem in a special Banach space. To that end, some examples are presented to illustrate the usefulness of our main results. (English)
Keyword: Fractional differential equations
Keyword: Boundary value problems
Keyword: Erdélyi-Kober derivative
Keyword: Fixed point theorems
Keyword: Existence
Keyword: Uniqueness.
MSC: 34A08
MSC: 34A37
MSC: 47H10
idMR: MR4058170
.
Date available: 2020-02-20T08:59:45Z
Last updated: 2020-04-02
Stable URL: http://hdl.handle.net/10338.dmlcz/147986
.
Reference: [1] Ahmad, B., Alsaedi, A., Ntouyas, S.K., Tariboon, J.: Hadamard-type fractional differential equations, inclusions and inequalities.2017, Springer International Publishing, MR 3616285
Reference: [2] Ahmad, B., Ntouyas, S.K., Tariboonc, J., Alsaedi, A.: A Study of Nonlinear Fractional-Order Boundary Value Problem with Nonlocal Erdélyi-Kober and Generalized Riemann-Liouville Type Integral Boundary Conditions.Math. Model. Anal., 22, 2, 2017, 121-139, MR 3625429, 10.3846/13926292.2017.1274920
Reference: [3] Ahmad, B., Ntouyas, S.K., Tariboonc, J., Alsaedi, A.: Caputo Type Fractional Differential Equations with Nonlocal Riemann-Liouville and Erdélyi-Kober Type Integral Boundary Conditions.Filomat, 31, 14, 2017, 4515-4529, MR 3730375, 10.2298/FIL1714515A
Reference: [4] Agarwal, R.P., O'Regan, D.: Infinite Interval Problems for Differential, Difference and Integral Equations.2001, Kluwer Academic, Dordrecht, Zbl 0988.34002, MR 1845855
Reference: [5] Bartle, R.G.: A modern theory of integration.32, 2001, Amer. Math. Soc., Providence, Rhode Island, MR 1817647
Reference: [6] Corduneanu, C.: Integral Equations and Stability of Feedback Systems.1973, Academic Press, New York, Zbl 0273.45001, MR 0358245
Reference: [7] Das, S.: Functional Fractional Calculus for System Identification and Controls.2008, Springer-Verlag Berlin Heidelberg, MR 2414740
Reference: [8] Diethelm, K.: The Analysis of Fractional Differential Equations.2010, Springer, Berlin, Zbl 1215.34001, MR 2680847
Reference: [9] Kilbas, A.A., Srivastava, H.H., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations.2006, Elsevier Science B.V, Amsterdam, Zbl 1092.45003, MR 2218073
Reference: [10] Kiryakova, V.: A brief story about the operators of the generalized fractional calculus.Frac. Calc. Appl. Anal., 11, 2, 2008, 203-220, MR 2401328
Reference: [11] Kiryakova, V.: Generalized Fractional Calculus and Applications.1994, Longman and John Wiley, New York, MR 1265940
Reference: [12] Kiryakova, V., Luchko, Y.: Riemann-Liouville and Caputo type multiple Erdélyi-Kober operators.Cent. Eur. J. Phys., 11, 10, 2013, 1314-1336,
Reference: [13] Liu, X., Jia, M.: Multiple solutions of nonlocal boundary value problems for fractional differential equations on half-line.Electron. J. Qual. Theory Differ. Equ., 56, 1-14. MR 2825141
Reference: [14] Luchko, Y.: Operational rules for a mixed operator of the Erdélyi-Kober type.Fract. Calc. Appl. Anal., 7, 3, 2007, 339-364, MR 2252570
Reference: [15] Luchko, Y., Trujillo, J.: Caputo-type modification of the Erdélyi-Kober fractional derivative.Fract. Calc. Appl. Anal., 10, 3, 2007, 249-267, MR 2382781
Reference: [16] Maagli, H., Dhifli, A.: Positive solutions to a nonlinear fractional Dirichlet problem on the half-space.Electron. J. Differ. Equ., 50, 2014, 1-7, MR 3177559
Reference: [17] Mathai, A.M., Haubold, H.J.: Erdélyi-Kober Fractional Calculus.2018, Springer Nature, Singapore Pte Ltd, MR 3838388
Reference: [18] Ntouyas, S.K.: Boundary value problems for nonlinear fractional differential equations and inclusions with nonlocal and fractional integral boundary conditions.Opuscula Math., 33, 1, 2013, 117-138, MR 3008027, 10.7494/OpMath.2013.33.1.117
Reference: [19] Pagnini, G.: Erdélyi-Kober fractional diffusion.Fract. Calc. Appl. Anal., 15, 1, 2012, 117-127, MR 2872114, 10.2478/s13540-012-0008-1
Reference: [20] Podlubny, I.: Fractional Differential Equations, Mathematics in Science and Engineering.1999, Academic Press, New York, MR 1658022
Reference: [21] Sabatier, J., Agrawal, O.P., Machado, J.A. Tenreiro: Advances in Fractional Calculus Theoretical Developments and Applicationsin Physics and Engineering.2007, Springer, MR 2432163
Reference: [22] Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integral and Derivatives Theory and Applications.1993, Gordon and Breach, Switzerland, MR 1347689
Reference: [23] A1-Saqabi, B., Kiryakova, V.S.: Explicit solutions of fractional integral and differential equations involving Erdé1yi-Kober operators.Appl. Math. Comput., 95, 1998, 1-13, MR 1630272
Reference: [24] Sneddon, I.N.: Mixed Boundary Value Problems in Potential Theory.1966, North-Holland Publ., Amsterdam, MR 0216018
Reference: [25] Sneddon, I.N.: The use in mathematical analysis of the Erdélyi-Kober operators and some of their applications.Lect Notes Math, 457, 1975, 37-79, Springer-Verlag, New York, MR 0487301, 10.1007/BFb0067097
Reference: [26] Sneddon, I.N.: The Use of Operators of Fractional Integration in Applied Mathematics.1979, RWN Polish Sci. Publ., Warszawa-Poznan, MR 0604924
Reference: [27] Sun, Q., Meng, S., Cu, Y.: Existence results for fractional order differential equation with nonlocal Erdélyi-Kober and generalized Riemann-Liouville type integral boundary conditions at resonance.Adv. Difference Equ., 2018, 243, MR 3829286
Reference: [28] Yan, B., Liu, Y.: Unbounded solutions of the singular boundary value problems for second order differential equations on the half-line.Appl. Math. Comput., 147, 3, 2004, 629-644, Zbl 1045.34009, MR 2011077
Reference: [29] Yan, B., O'Regan, D., Agarwal, and R.P.: Unbounded solutions for singular boundary value problems on the semi-infinite interval Upper and lower solutions and multiplicity.Int. J. Comput. Appl. Math., 197, 2, 2006, 365-386, MR 2260412
Reference: [30] Zhao, Z.: Positive solutions of nonlinear second order ordinary differential equations.Proc. Amer. Math. Soc., 121, 2, 1994, 465-469, MR 1185276, 10.1090/S0002-9939-1994-1185276-5
Reference: [31] Zhao, X., Ge, W.: Existence of at least three positive solutions for multi-point boundary value problem on infinite intervals with p-Laplacian operator.J. Appl. Math. Comput., 28, 1, 2008, 391-403, MR 2430946, 10.1007/s12190-008-0113-9
Reference: [32] Zhao, X., Ge, W.: Unbounded solutions for a fractional boundary value problems on the infinite interval.Acta Appl. Math., 109, 2010, 495-505, MR 2585801, 10.1007/s10440-008-9329-9
.

Files

Files Size Format View
ActaOstrav_27-2019-2_5.pdf 460.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo